# SDR SWAA095059

- Difficulty date: August 6, 2009
- Submitted: August 10, 2009
- Operation: Air carrier
- Aircraft: N253WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32511
- Aircraft time: 11,163 hours, 6,539 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W3142023020
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK, FOUND EXTERIOR RT OVERWING EMERGENCY EXIT LIGHT INOP.  REMOVED AND REPLACED WIRE PER WDM.
